Besoin d'une information ?

Logo laboratoire

MORLAIS Marie-Amélie

Maître de conférences

Marie-Amélie MORLAIS

Maître de Conférences (Associate Professor)

Affiliated to Laboratory of Mathematics - Le Mans Université (LMU)

Member of Institute of Risk and Insurance - IRA (LMU)


Phone: (33) 2 43 83 32 25

E-mail  (Marie_Amelie.Morlais @

Postal address

Laboratoire Manceau de Mathématiques                                                         
Le Mans Université
Bâtiment IRA
Avenue Olivier Messiaen
72085 LE MANS Cédex

Administrative responsabilities

Co-responsable de la Licence 3 Mathématiques de Le Mans Université.

Membre élue au Conseil de la Formation et de la Vie Universitaire (2021-)


Domains of research interest

  • Backward stochastic differential equations (BSDEs) & applications
  • Stochastic control theory - Optimal switching problems
  • Viscosity theory of PDEs (related to BSDEs)
  • Game theory (non-zerosum & zerosum Dynkin games)


(1) Preprints and working papers

Bensoussan, A. Brouste, A. Morlais, M.-A. Cartiaux, F.-B.,  Le Corvec, V.  Semiao, J. and Ehrlacher, A.  Stochastic maintenance for large numbers of bridges. (Submitted in 2023)

Paper in collaboration with industrial OSMOS group.

(2) Papers in peer-reviewed journals

Hamadène S., Hassani M., Morlais M.-A., Epsilon -Nash Equilibria of a Multi-player Nonzero-sum Dynkin Game in Discrete Time.  Accepted to Dynamic Games and their Applications - February 2023.


 Fuhrman, M.,  Morlais. M.-A., Optimal switching problems with an infinite set of modes: an approach by randomization and constrained backward SDEs. Stochastic Processes and their Applications,  130(5): pp. 3120-3153, 2020.


 Djehiche, B. Hamadène, S Morlais,  M.-A.,  Zhao, X., On the Equality of Solutions of Max-Min and Min-Max Systems of Variational Inequalities with Interconnected Bilateral Obstacles. Journal of Mathematical. Analysis and Applications, 452 (1), pp. 148–175, 2017


 Hamadène, S. Morlais M.A. , Existence and uniqueness of viscosity solutions for second order integro-differential equations without monotonicity conditions. Stochastics 88 (4), pp. 632–649,  2016.


 Djehiche B.,  Hamadène S.,  Morlais M.-A., Viscosity Solutions of Systems of Variational Inequalities with Interconnected Bilateral Obstacles. Funkcialaj Ekvacioj, 58, pp.135-175,  2015.


 Hamadène S.,  Morlais M.-A., Viscosity Solutions of Systems of PDEs with Inter-Connected Obstacles and Switching Problem. Applied Mathematics & Optimization 67 (2), pp 163–196,  2013.


 Djehiche  B., Hamadène S., Morlais M.-A., Optimal stopping of expected profit and cost yields in an investment under uncertainty. Stochastics 83, (4-6), pp. 431–448,  2011.


 Morlais M.-A., Reflected backward stochastic differential equations and a class of non linear dynamic pricing rule. Stoch. and stoch. Reports, pp1-26,  2012.


 Morlais M.-A.,  An extended existence result for quadratic BSDEs with jumps with application to the utility maximization problem. Stochastic Processes and their Applications,  2010.

Morlais M.-A., Quadratic BSDEs driven by a continuous martingale and application to utility maximization problem,  Finance & Stochastics,  2009.

Morlais M.-A., Utility Maximization in a jump market model. Stoch. and stoch. Reports,  2008. 

Les champs suivis d'un astérisque * sont obligatoires

Partagez : FacebookTwitterLinkedInMailImprimez